# SDR DALA2019111206612

- Difficulty date: November 12, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N821NW
- Make and model: Airbus A330-323
- Aircraft serial: 0865
- Aircraft time: 55,443 hours, 7,164 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, WHEN PERFORMING EM 5753-01164 (A330 SB 57-3124 R3), CORROSION WAS FOUND AT BORE WALL AND BOTH SPOT FACES OF LH RIB 6 FWD LUG. CORROSION HAS BEEN REMOVED BY OVERSIZING AND SPOT FACING AS PER R575-58471 ISSUE D. THE BORE DIAMETER PRIOR TO THE FINISH CUT WAS 160.20MM WHICH EXCEEDS THE AIRBUS RI R575-58471 ISSUE D MAX BORE DIAMETER. FABRICATED FORWARD BUSH 'D' AND 'E' AND INSTALLED PER ER/A 582254-14AD. LP 1356201
